# SDR AALA202403118666

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10705
- Aircraft time: 8,417 hours, 2,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Loose
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 2L JUMPSEAT INOP. ADJUSTED BATTERY CAP ON BOTTOM SIDE OF FLASHLIGHT.
